# SDR R61A2021110500875

- Difficulty date: October 15, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062620002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RH H-STAB RIB 14 FOUND CRACKED CRACL LENGTH .71". MX REPLACED RIB PN 170-62620-002 IAW SRM 51-41-02, 51-41-01. SEE AAR NRC# 4500976-3000-0022 FOR WORK PERFORMED AC REMAINS IN YQG FOR COMPLETION.
